This is the top of the page.
Your item was added to your wishlist. Your item was already added to your wishlist.

Fennings Paracetamol 6+ Years 80ml

View all Fennings

Fennings 250mg/5ml Paracetamol is suitable for children 6 years and over and adults who struggle swallowing pain relieving tablets. It helps relieve pain including headache, toothache, earache, colds & influenza and bring down a fever.

More Product Information

Product Information


Fennings 250mg/5ml Paracetamol is suitable for children 6 years and over and adults who struggle swallowing pain relieving tablets. It helps relieve pain including headache, toothache, earache, colds & influenza and bring down a fever.

Warnings or Restrictions

READ THE ENCLOSED LEAFLET CAREFULLY BEFORE USE. Do not give anything else containing paracetamol while giving this medicine. Talk to a doctor at once if your child takes too much of this medicine, even if they seem well. KEEP OUT OF THE SIGHT AND REACH OF CHILDREN.

Product Specification

Each 5ml of suspension contains 250mg Paracetamol. It also contains glycerol, polysorbate 80, xanthan gum (E415), maltitol liquid (E965), sodium saccharin (E954), citric acid monohydrate, sodium methyl parahydroxybenzoate (E219), sodium propyl parahydroxybenzoate (E217), strawberry flavour (containing propylene glycol) and purified water.

Size (80) Unit (ML)

Product code: 787950

Link to top of current page.
Link to display social media share links
Please wait...